# SDR 95ZZZX3206

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48G
- Make and model: Cessna R182
- Aircraft serial: R18202021
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Lt H Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTT 3,957.8.  OPERATOR DISCOVERD 1 INCH CRACK AT LEFT HORIZONTAL STABILIZER REAR SPAR ATTACH POINT REINFORCEMENT BRACKET, OUTBOARD HOLE IN BEND RADIUS (LOWER).  DEFECT FOUND DURING PRE-FLIGHT.  THIS IS THE SECOND OCCURRENCE AT 2202.1 TOTAL TIME.  OPERATOR REPORTS THIS DEFECT HAS OCCURRED TO FLEET OF LIKE AIRCRAFT NUMEROUS TIMES.  SUBMITTER SUGGESTS POSSIBLE CAUSE USING TAIL TO STEER AIRCRAFT.  RECOMMEND A CLOSER LOOK AT HORIZONTAL STABILIZER REAR ATTACH POINT EACH INSPECTION.
